MathSciNet Relay Station
MathSciNet bibliographic data
MR965221 53C15 (53C57 58C10 58C27 58G30)
Wolfson, J. G. Gromov's compactness of pseudo-holomorphic curves and symplectic geometry. J. Differential Geom. 28 (1988), no. 3, 383–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement